# SDR KBMA88751

- Difficulty date: May 7, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 4,718 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: J26109
- Condition: Leaking
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN OIL HOSE AT THERMAL BYPASS VALVE, LEAKING. ALT NR 704A34-410021.  REPLACED WITH REMANUFACTURED HOSE, AS REQUIRED.
